# SDR CALA2020050900951

- Difficulty date: May 7, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 62,410 hours, 23,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 147A111646
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF STRINGER END FITTING 17L AFT FOUND STRINGER END FITTING 22L  FWD SIDE OF STATION 1016 WITH EXFOLIATION CORROSION. REF. AAR N/R:90238997 GENERATED REMOVED DAMAGED STRINGER TIE END FITTING 22L AND TORQUE BOLTS PER REF B737-800 SRM 51-40-04 AT FWD SIDE OF STA 1016, AND B737 DRWG#147A0070, REV."N" REF. AAR N/R:90238997 INSTALLED NEW ONE PER REF B737-800 SRM 51-40-02. INSPECTED WORK ACCOMPLISHED
